# SDR AALA20160407013

- Difficulty date: April 3, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 12,635 hours, 1,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FIRST CLASS EMER LIGHTING INOPERATIVE.  FOUND CONNECTOR LOOSE AT SEAT 1D, RESEATED CONNECTOR IAW AMM 33-57-00-710-802.
